Fatigue

  • 1 reply
  • 50 subscribers
  • 348 views

Was diagnosed with brain tumour beginning of year. Had most of it removed, now having chemotherapy but notice since last session which was my third I have no energy whatsoever. Struggle with day to day chores.

  • HI Skye12

    a warm welcome to the group. Sorry to hear about  all that's been going on.

    Fatigue is the most common side effect of chemo but it will pass eventually. My husband was diagnosed with a stage 4 brain tumour in Sept 2020 and after his surgery he had 6 weeks of oral chemo/radiotherapy in combination. HIs main side effect was fatigue. It kicked in about week 4 and lasted for about a month after the treatment finished. He was offered further oral chemo but declined. Fatigue was the key side effect sign posted.

    This is a safe and supportive space so I'm confident the other members will be along shortly with their words of wisdom. Please reach out here anytime. There's always someone about to listen who gets it, someone to hold your hand and to offer that virtual hug when its needed. You're not alone. We've got you.

    It’s always good to talk so please remember that you can also call the Macmillan Support Services on 0808 808 00 00 - most services are open 8am to 8pm, 7 days a week Clicking here to see what is available. This service provides lots of cancer information, emotional support, benefit and financial guidance or just a listening ear.

    For now, I'm sending you a huge virtual hug and lots of positive energy.  Stay strong but listen to your body and rest if it wants to rest.

    love n hugs

    Wee Me xx

    Macmillan Support Line - 0808 808 00 00, 7 days a week between 8am-8pm